# SDR UIEA2011022400178

- Difficulty date: February 24, 2011
- Submitted: April 3, 2011
- Operation: Air carrier
- Aircraft: N458MC
- Make and model: Boeing 747446
- Aircraft serial: 26356
- Aircraft time: 56,635 hours, 12,173 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 345
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN INSP DURING "D-CHECK", FOUND LIGHTNING STRIKE ON CROWN SKIN AT STA 345 BETWEEN STR 1R AND 2R (SOLID FASTENER REPAIR CARRIED OUT IAW B744SF SRM 53-00-01. REPAIR 9 SECTION I, PAR S.)
